X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2257) 2257
Book / eBook (91) 91
Book Chapter (34) 34
Conference Proceeding (28) 28
Dissertation (7) 7
Publication (7) 7
Newspaper Article (5) 5
Government Document (2) 2
Patent (2) 2
Journal / eJournal (1) 1
Magazine Article (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1416) 1416
mathematics, applied (1263) 1263
mathematical analysis (441) 441
linear elliptic-equations (372) 372
existence (349) 349
analysis (337) 337
partial differential equations (237) 237
approximation (224) 224
positive solutions (206) 206
equations (196) 196
mathematical models (196) 196
linear equations (188) 188
regularity (180) 180
mathematics, general (178) 178
algorithms (173) 173
differential equations (165) 165
linear systems (165) 165
boundary conditions (158) 158
convergence (158) 158
dirichlet problem (155) 155
uniqueness (155) 155
boundary value problems (141) 141
finite element method (140) 140
operators (140) 140
elliptic-equations (139) 139
studies (134) 134
nonlinearity (126) 126
p-laplacian (123) 123
optimization (122) 122
elliptic equations (121) 121
iterative methods (106) 106
applied mathematics (104) 104
mathematics - analysis of pdes (103) 103
numerical analysis (102) 102
computational mathematics and numerical analysis (96) 96
applications of mathematics (93) 93
theorems (92) 92
eigenvalues (89) 89
systems (88) 88
theoretical, mathematical and computational physics (87) 87
research (86) 86
coefficients (82) 82
mechanics (82) 82
physics, mathematical (82) 82
variational methods (81) 81
boundary-value-problems (79) 79
mathematical functions (78) 78
inequalities (77) 77
methods (77) 77
mathematics, interdisciplinary applications (76) 76
stability (74) 74
elliptic differential equations (71) 71
differential equations, partial (69) 69
linear transformations (69) 69
differential equations, elliptic (65) 65
linear elasticity (65) 65
algebra (64) 64
linear algebra (64) 64
analysis of pdes (63) 63
multiplicity (63) 63
elliptic partial differential equations (62) 62
ordinary differential equations (61) 61
optimal control (60) 60
physics (60) 60
symmetry (60) 60
infinity (59) 59
maximum principle (59) 59
multiple solutions (59) 59
estimates (58) 58
linear elliptic differential equations (58) 58
elliptic problems (56) 56
discretization (55) 55
domains (55) 55
engineering, multidisciplinary (54) 54
r-n (54) 54
nonlinear equations (53) 53
quasi-linear equations (53) 53
asymptotic properties (52) 52
differential equations, linear (52) 52
polynomials (52) 52
35j60 (51) 51
computer science (51) 51
linear-systems (50) 50
parabolic equations (50) 50
calculus of variations and optimal control; optimization (49) 49
ecuaciones diferenciales elípticas (49) 49
mathematical research (49) 49
computer simulation (48) 48
matrices (48) 48
viscosity solutions (46) 46
algorithm (45) 45
differential-equations (45) 45
quasi-linear elliptic equations (45) 45
computer science, interdisciplinary applications (44) 44
diffusion (44) 44
mathematical physics (44) 44
systems theory, control (44) 44
elliptic equation (43) 43
linear operators (43) 43
mathematics - numerical analysis (43) 43
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (47) 47
Gerstein Science - Stacks (22) 22
Collection Dvlpm't (Acquisitions) - Vendor file (13) 13
Collection Dvlpm't (Acquisitions) - Closed Orders (4) 4
Mathematical Sciences - Missing (4) 4
UofT at Mississauga - Stacks (3) 3
UofT at Scarborough - Stacks (3) 3
Engineering & Comp. Sci. - Stacks (2) 2
Physics - Stacks (2) 2
Gerstein Science - Periodical Stacks (1) 1
Online Resources - Online (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2420) 2420
Japanese (18) 18
Chinese (12) 12
Russian (9) 9
German (7) 7
Spanish (5) 5
French (3) 3
Arabic (1) 1
Italian (1) 1
Korean (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Complex variables and elliptic equations, ISSN 1747-6933, 2006
Journal
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 09/2017, Volume 86, Issue 307, pp. 2159 - 2191
Journal Article
2011, Graduate studies in mathematics, ISBN 0821852841, Volume 123, xvii, 410
Book
2010, Mathematical surveys and monographs, ISBN 9780821849835, Volume no. 162., vii, 608
Book
SIAM journal on numerical analysis, ISSN 1095-7170, 2009, Volume 47, Issue 5, pp. 3339 - 3358
Journal Article
Potential analysis, ISSN 1572-929X, 2018, Volume 52, Issue 3, pp. 393 - 425
This paper studies regularity estimates in Sobolev spaces for weak solutions of a class of degenerate and singular quasi-linear elliptic problems of the form... 
Two weighted norm inequalities | Muckenhoupt weights | Degenerate quasi-linear elliptic equations | Nonlinear weighted Calderón-Zygmund estimates | MATHEMATICS | NORM INEQUALITIES | PARABOLIC EQUATIONS | FORM | Nonlinear weighted Calderon-Zygmund estimates | BMO COEFFICIENTS | HARNACK INEQUALITY
Journal Article
1995, Colloquium publications / American Mathematical Society, ISBN 0821804375, Volume 43., vi, 104
Book
Computer methods in applied mechanics and engineering, ISSN 0045-7825, 2019, Volume 343, pp. 506 - 529
This paper describes a novel method to treat Neumann and Dirichlet boundary conditions in meshless discretizations of elliptic equations using nodal integration... 
Boundary conditions | Nodal integration | Linear elasticity | Meshless methods | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | ENGINEERING, MULTIDISCIPLINARY | PATCH TEST | INTEGRATION | INCOMPRESSIBLE SPH | SMOOTHED PARTICLE HYDRODYNAMICS | FORMULATION | Allergy | Methods | Testing
Journal Article
Potential Analysis, ISSN 0926-2601, 1/2019, Volume 50, Issue 1, pp. 135 - 148
...Potential Anal (2019) 50:135–148 https://doi.org/10.1007/s11118-017-9676-0 H ¨ older Continuity of Solutions for Quasilinear Elliptic Equations with Gradient... 
Riccati type equation | Secondary 35B65 | Probability Theory and Stochastic Processes | Quasi-linear equation | Mathematics | Primary 35J60 | Geometry | Potential Theory | Functional Analysis | 32U30 | Gradient term | Removablity | Hölder continuity | MATHEMATICS | Holder continuity
Journal Article
SIAM journal on numerical analysis, ISSN 1095-7170, 1994, Volume 31, Issue 4, pp. 1019 - 1044
Journal Article
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 3/2018, Volume 39, Issue 2, pp. 315 - 334
The authors study the use of the virtual element method (VEM for short) of order k for general second order elliptic problems with variable coefficients in... 
Serendipity | Virtual element methods | Linear elliptic problems | Mathematics, general | Mathematics | Applications of Mathematics | Polyhedral decompositions | 65N30 | MATHEMATICS | ELASTICITY PROBLEMS | POLYGONAL MESHES | POLYHEDRAL MESHES | VEM
Journal Article
1999, Texts in applied mathematics, ISBN 0387983465, Volume 33., xxii, 556
Book
Computers & mathematics with applications (1987), ISSN 0898-1221, 2016, Volume 72, Issue 9, pp. 2315 - 2333
Journal Article
1974, Lecture notes in mathematics, ISBN 038706690X, Volume 365., vi, 397
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2013, Volume 407, Issue 2, pp. 545 - 549
In this note, we study the global Hölder regularity for the gradient of the strong solutions of non-variational elliptic equations. 
Hölder regularity | Elliptic linear equation | VMO classes | MATHEMATICS | MATHEMATICS, APPLIED | HARNACK INEQUALITY | Holder regularity
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2009, Volume 222, Issue 1, pp. 62 - 129
We give dimension-free regularity conditions for a class of possibly degenerate sub-elliptic equations in the Heisenberg group exhibiting super-quadratic growth in the horizontal gradient... 
Heisenberg group | Weak solutions | Regularity | p-Laplacean | DIFFERENTIAL EQUATIONS | QUASI-LINEAR EQUATIONS | VECTOR-FIELDS | HORMANDER TYPE | MINIMIZERS | MATHEMATICS | VMO COEFFICIENTS | CARNOT GROUPS | NONLINEAR SUBELLIPTIC EQUATIONS | VARIATIONAL INTEGRALS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.